| Model Number |
NA-201SX-4021 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the aspiration needle broke off the white stylet handle and snapped off the stylet wire.The issue occurred during a diagnostic procedure (endobronchial ultrasound), there was a reported delay and the procedure was completed with a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation/inspection.Based on the results of the investigation, the aspiration needle broke off the white stylet handle and snapped off the stylet wire could not be identified.A definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.